Three-dimensional numerical simulations of equatorial spread F: Results and observations in the Pacific sector

Record Type

  • Journal Articles

Full Title

  • Three-dimensional numerical simulations of equatorial spread F: Results and observations in the Pacific sector

Author(s)

  • Aveiro H, Hysell D, Caton R, Groves K, Klenzing J, Pfaff R, Stoneback R, Heelis R

Publication Title

Publication Title (abbreviated)

  • J GEOPHYS RES-SPACE

Publication Date

  • 2012 Mar 21

DOI

  • 10.1029/2011JA017077

ISSN

  • 0148-0227

Volume

  • 117

Page Count

  • 10

Article Number

  • A03325

Keyword(s)

Citation

  • Aveiro H, Hysell D, Caton R, Groves K, Klenzing J, Pfaff R, Stoneback R, Heelis R. Three-dimensional numerical simulations of equatorial spread F: Results and observations in the Pacific sector. J GEOPHYS RES-SPACE. 2012;117 10.

Permissions

  • Copyright 2012 American Geophysical Union.

Conditions of Use

  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • Authors' Pre-print on authors' personal website or departmental website
  • Authors' Post-print on authors' personal website or departmental website
  • Set statements to accompany submitted, accepted and published articles
  • Publisher copyright and source must be acknowledged with DOI
  • Publisher's version/PDF must be used in Institutional Repository 6 months after publication.

More usage information may be available at SHERPA/RoMEO